| Catalog Number |
ES8920 |
| Medical Device Problem Codes |
Patient-Device Incompatibility (2682); Pumping Problem (3016)
| Health Effect - Clinical Code |
Emotional Changes (1831)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.The device remains implanted.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
Event or Problem Description
According to the available information, the patient reports that operation of the pump mechanism requires significant effort and often necessitates the use of both hands.This creates practical difficulties during intimate situations and diminishes spontaneity.The patient expected that, after recovery, intimacy would feel more natural and discreet.Instead, activation of the device frequently becomes a physically deliberate and psychologically distracting process.